# SDR SWIA2023030521

- Difficulty date: March 2, 2023
- Submitted: May 3, 2023
- Operation: Air carrier
- Aircraft: N929EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8007
- Aircraft time: 36,228 hours, 33,323 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Unknown
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLIP ON INTERCOSTAL IS CRACKED, FS621.00 - FS625 STGR14L. (MARKED)     (C-CHECK RO 4/30/2023)    REMOVED DAMAGED AND INSTALLED NEWLY DRILLED ANGLE ATTACHING TO INTERCOSTAL ATFS621.00 - FS625 STGR14L REF CRJ200 SRM 51-42-21 AND DWG 601-35012 REV-D. M337 AND SKYWEST TASK CARD 51-900-1003-SKY COMPLIED WITH.
